# SDR AALA201902153006

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A76753
- Condition: Worn
- Location: Bs 724-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SURROUND RING SUPPORT ON INBOARD AFT CORNER WORN AND FASTENERS PULLING THROUGH THE STRUCTRURE.  REPLACED SUPPORT ASSEMBLY IAW RD 51-00-05-1, AND EA 289802.
